# SDR IPXA2023061616475

- Difficulty date: June 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,355 hours, 22,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 43467410312113
- Part serial: NSN
- Condition: Broken
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND EMERGENCY LIGHT "UNARMED" INDICATION LIGHT BROKEN. (REPLACE).  I.A.W AMM 33-13-00-902-024 REV.139.01 REPLACED THE SWITCH-LIGHTS OF THE EMERGENCY LIGHT INDICATION. CONDITION CHECK NORMAL. I.A.W AMM 33-13-00-712-050 REV.139.01 PERFORMED TEST OF THE SWITCH-LIGHTS. THE RESULT WAS SATISFACTORY. REVIEWED
